Extension of correspondences between rigid polynomial domains
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 14 (2005) no. 3, pp. 501-514.
@article{AFST_2005_6_14_3_501_0,
     author = {Ourimi, Nabil},
     title = {Extension of correspondences between rigid polynomial domains},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {501--514},
     publisher = {Universit\'e Paul Sabatier, Institut de math\'ematiques},
     address = {Toulouse},
     volume = {Ser. 6, 14},
     number = {3},
     year = {2005},
     zbl = {1109.32014},
     mrnumber = {2172588},
     language = {en},
     url = {http://www.numdam.org/item/AFST_2005_6_14_3_501_0/}
}
TY  - JOUR
AU  - Ourimi, Nabil
TI  - Extension of correspondences between rigid polynomial domains
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 2005
DA  - 2005///
SP  - 501
EP  - 514
VL  - Ser. 6, 14
IS  - 3
PB  - Université Paul Sabatier, Institut de mathématiques
PP  - Toulouse
UR  - http://www.numdam.org/item/AFST_2005_6_14_3_501_0/
UR  - https://zbmath.org/?q=an%3A1109.32014
UR  - https://www.ams.org/mathscinet-getitem?mr=2172588
LA  - en
ID  - AFST_2005_6_14_3_501_0
ER  - 
%0 Journal Article
%A Ourimi, Nabil
%T Extension of correspondences between rigid polynomial domains
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 2005
%P 501-514
%V Ser. 6, 14
%N 3
%I Université Paul Sabatier, Institut de mathématiques
%C Toulouse
%G en
%F AFST_2005_6_14_3_501_0
Ourimi, Nabil. Extension of correspondences between rigid polynomial domains. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 14 (2005) no. 3, pp. 501-514. http://www.numdam.org/item/AFST_2005_6_14_3_501_0/

[1] Bedford (E. ), Bell ( S.). - Boundary behavior of proper holomorphic correspondences, Math. Ann. 272, p. 505-518 (1985). | MR | Zbl

[2] Bedford (E. ) , Bell ( S. ). - Boundary continuity of proper holomorphic correspondences, Lecture Notes in Mathematics , 1198, p. 47-64 (1983- 84). | MR | Zbl

[3] Bedford (E. ), Fornaess (J.E.). - A construction of peak functions on weakly pseudoconvex domains, Ann. of Math. 107, p. 555-568 (1978). | MR | Zbl

[4] Bedford (E. ), Pinchuk (S.). - Domains in Cn+1 with non-compact automorphisms group, J. Geom. Anal. 1, p. 165-191 (1991). | MR | Zbl

[5] Berteloot ( F.), Sukhov (A.). - On the continuous extension of holomorphic correspondences, Ann. Scuola Norm. Sup. Pisa XXIV, p. 747-766 (1997). | Numdam | MR | Zbl

[6] Catlin (D. ). - Boundary invariants of pseudoconvex domains, Ann. of Math., 120, p. 529-586 (1984). | MR | Zbl

[7] Chirka (E.M.). - Complex Analytic Sets, Kluwer Academic Publishers (1989). | MR | Zbl

[8] Coupet (B.), Pinchuk (S.). - Holomorphic equivalence problem for weighted homogeneous rigid domains in Cn+1, in collection of papers dedicated to B. V. Shabat, Nauka, Moscow, p. 111-126 (1997). | Zbl

[9] Diederich ( K.), Fornaess (J.E.). - Proper holomorphic mappings between real analytic pseudoconvex domains in Cn Math. Ann. 282, p. 681-700 (1988). | MR | Zbl

[10] Diederich ( K.), Fornaess (J.E.). - Applications holomorphes propres entre domaines à bord analytique réel. C. R. Acad. Sci. 307, p. 681-700 (1988). | MR | Zbl

[11] Diederich ( K.), Pinchuk (S.). - Regularity of continuous CR-maps in arbitrary dimension, Michigan Math. J. 51, no.1, p. 111-140 (2003). | MR | Zbl

[12] Diederich ( K.), Pinchuk (S.). - Proper holomorphic maps in dimension 2 extend, Indiana Univ. Math. J. 44, p. 1089-1126 (1995). | MR | Zbl

[13] Diederich ( K.), Webster (S.). - A reflexion principle for degenerate real hypersurfaces, Duke Math. J. 47, p. 835-845 (1980). | MR | Zbl

[14] Pinchuk ( S.). - On the boundary behavior of analytic set and algebroid mappings. Soviet Math. Dokl. Akad. Nauk USSR 268, p. 296-298 (1983). | MR | Zbl

[15] Pinchuk ( S.). - Holomorphic mappings in Cn and the problem of holomorphic equivalence, Encyl. Math. Sci.9, p. 173-199 (1989). | Zbl

[16] Pinchuk ( S.). - On the analytic continuation of holomorphic mappings, Math. USSR Sb. 27, p. 375-392 (1975). | Zbl

[17] Pinchuk ( S.), Tsyganov (Sh.). - Smoothness of CR mappings between strongly pseudoconvex hypersurfaces, Math. USSR Izvestga 35, p. 457-467 (1990). | MR | Zbl

[18] Sibony (N. ). - Une classe de domaines pseudoconvexes , Duke Math. Journal, Vol. 55, No.2, p. 299-319 (1987). | MR | Zbl

[19] Shafikov ( R.). - Analytic continuation of Germs of Holomorphic Mappings, Michigan Math. J. 47. (2000). | MR | Zbl

[20] Shafikov ( R.). - Analytic continuation of holomorphic correspondences and equivalence of domains in Cn, Invent. Math. 152, p. 665-682 (2003). | MR | Zbl

[21] Shafikov ( R.), Verma (K.). - A local extension theorem for proper holomorphic mappings in C2, J. Geom. Anal. 13, no.4, p. 697-714 (2003). | MR | Zbl

[22] Rudin (W.). - Function theory in polydiscs, Mathematics lecture note in series. | Zbl

[23] Webster ( S.). - On the mapping problem for algebraic real hypersurfaces, Invent. Math. 43, p. 53-68 (1977). | MR | Zbl

[24] Verma (K. ). - Boundary regularity of correspondences in C2, Math. Z. 231, p. 253-299 (1999). | MR | Zbl

[25] Zaitsev ( D.). - Algebraicity of local holomorphisms between real algebraic sub-manifolds of complex spaces, Acta Math. 183, p. 273-305 (1999). | MR | Zbl